Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Spherical T-duality
Author: Bouwknegt, P.
Evslin, J.
Mathai, V.
Citation: Communications in Mathematical Physics, 2015; 337(2):909-954
Publisher: Springer Berlin Heidelberg
Issue Date: 2015
ISSN: 0010-3616
Statement of
Peter Bouwknegt, Jarah Evslin, Varghese Mathai
Abstract: We introduce spherical T-duality, which relates pairs of the form (P, H) consisting of a principal SU(2)-bundle P→M and a 7-cocycle H on P. Intuitively spherical T-duality exchanges H with the second Chern class c 2(P). Unless dim(M)≤4, not all pairs admit spherical T-duals and the spherical T-duals are not always unique. Nonetheless, we prove that all spherical T-dualities induce a degree-shifting isomorphism on the 7-twisted cohomologies of the bundles and, when dim(M)≤7, also their integral twisted cohomologies and, when dim(M)≤4, even their 7-twisted K-theories. While spherical T-duality does not appear to relate equivalent string theories, it does provide an identification between conserved charges in certain distinct IIB supergravity and string compactifications.
Rights: © Springer-Verlag Berlin Heidelberg 2015
DOI: 10.1007/s00220-015-2354-4
Grant ID:
Published version:
Appears in Collections:Aurora harvest 2
Mathematical Sciences publications

Files in This Item:
File Description SizeFormat 
  Restricted Access
Restricted Access593.5 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.